Details for Martin, J.W., 1992
 
Citation Martin, J.W. 1992 Crabs of the family Homolodromiidae, 4. Rediscovery and redescription of Homolodromia bouvieri Doflein, 1904 (Decapoda: Dromiacea) from off Mozambique. Journal of Crustacean Biology 12(1):145-150.
Paper URL
E-mail
Address
Ref. No. 76649
Language English
Usage not seen
Comments
Remarks
Find this reference in Google Scholar | Scirus | Species used from this reference
(e.g. cnidaria)

Comments & Corrections

Sign our Guest Book
Back to Search
cfm script by , 12.10.04 ,  php script by , 09/05/08 ,  last modified by kbanasihan, 05/31/12